Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 182, NWS Atlanta, GA

June 11, 2023Emanuel County, Toombs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 11, 2023, 3:34 PM EDT for Emanuel County, Toombs County, Georgia. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2023, 3:34 PM EDT (19:34 UTC)
Expired
Jun 11, 2023, 4:00 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Emanuel County, GA, Toombs County, GA

The radar

The Robins AFB radar (KJGX), 113 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 3:36 PM EDTTSTM WND DMG1 Ese Lyons, GATree down at intersection of Jones Street and Clifton Avenue.
Jun 11, 3:49 PM EDTTSTM WND DMG2 Ssw Ponderosa, GATree down at intersection of Hillsboro Cemetery Road and HWY 280.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2023-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 796 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2023-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
796 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

179 
WUUS52 KFFC 111934
SVRFFC
GAC107-279-112000-
/O.NEW.KFFC.SV.W.0182.230611T1934Z-230611T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
334 PM EDT Sun Jun 11 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Toombs County in southeastern Georgia...
  South central Emanuel County in east central Georgia...

* Until 400 PM EDT.

* At 334 PM EDT, a severe thunderstorm was located near Ponderosa, or
  near Lyons, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lyons, Vidalia, Santa Claus, Ohoopee and Ponderosa. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3214 8237 3233 8236 3236 8225 3235 8225
      3235 8224 3230 8223 3228 8223 3224 8221
      3223 8221 3218 8219 3216 8218
TIME...MOT...LOC 1934Z 259DEG 19KT 3227 8225 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
141 
WWUS52 KFFC 111951
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
351 PM EDT Sun Jun 11 2023

GAC107-279-112001-
/O.EXP.KFFC.SV.W.0182.000000T0000Z-230611T2000Z/
Toombs GA-Emanuel GA-
351 PM EDT Sun Jun 11 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TOOMBS AND SOUTH
CENTRAL EMANUEL COUNTIES WILL EXPIRE AT 400 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 3214 8237 3233 8236 3236 8225 3235 8225
      3235 8224 3230 8223 3228 8223 3224 8221
      3223 8221 3218 8219 3216 8218
TIME...MOT...LOC 1951Z 259DEG 19KT 3229 8215 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:06 PM EDT, 28 minutes earlier.

Area forecast discussion, Jun 11, 3:06 PM EDT, 28 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
306 PM EDT Sun Jun 11 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Monday)
Issued at 304 PM EDT Sun Jun 11 2023

The first round of morning to early afternoon convection is finally
making its way into eastern GA and starting to exit the CWA, though
a few storms are sill around in east central GA that have been
marginally strong at times. These will continue to exit to the east
over the next hour or so. The WAA machine is going strong today, and
with the sun out behind this initial round, more convection is
already beginning to fire back in south central Alabama that will
likely slowly push towards the Columbus metro and west central
Georgia over the next few hours. Outside of that, more uncertainty
exists over if we will see some late afternoon to evening
thunderstorms across the metro and north GA. Best chances are likely
far north GA and the mountains, where models indicate some moisture
pooling could occur. Combined with the aid of mechanical lift from
the mountains, we could see some things pop with the afternoon
sunlight that should be peaking out in those areas. Outside of there
are a bit worked over after the morning convection, but the special
18Z sounding shows that it won't take much heating for us to still
have plenty of instability around. For PoPs, have carved out an area
of slight chance PoPs around the metro this afternoon with higher
PoPs to the north and south, which seems to be the likeliest outcome.

Tonight is where is gets a bit spicier. Provided that we don't end
up popping too much in the way of convection this afternoon,
shortwave rotating around larger trough is pushing into the area and
driving a cold front with it. These two features will provide plenty
in the way of lift. Despite losing daylight, aggressive WAA should
help keep instability in place to allow for sfc based convection.
Pretty much all hi-res has aligned on the idea of a line of storms
pushing from TN and AL into NW GA and then pushing across the state
to the SE after sunset. SREF sfc based CAPE values remain in the 500-
1000 J/kg range well into the overnight, which the line would be
able to take advantage off. 0-3 SRH values 100+ m2/s2 out ahead of
the line/front as well, which would certainly aid in updraft
organization. Certainly could see some damaging wind gusts, and
can't rule out a few large hail reports, as well as a small chance
of a tornado or two, especially in far NW GA as this system pushes
in. As it continues to the south, we have the advantage of both
losing frontal forcing as well as diminishing instability as the
nocturnal boundary layer becomes more established and WAA wanes.
Line should begin to weaken as it pushes through metro and then
into central GA. How quickly that occurs will be dependent on a
few factors, including how quickly the line pushes into the area.
Best timing for ATL looks to be a bit after midnight at this time.

Tomorrow should see the line dissipate into central Georgia, with
some lingering showers and storms as the front stalls in the area.
Could see some afternoon redevelopment along it in central GA,
depending on how quickly the sun is able to break out in the area.
Highs will be split with the front, with lower 80s to the north, and
likely some areas broaching 90 in central GA. Thanks to a drier
airmass and yet another cold front, tomorrow night looks as though
it could be another unseasonably cool night, with lows in the 50s
and lower 60s once again. Enjoy it while it lasts - Georgia summer
will come for us eventually.

Lusk

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 304 PM EDT Sun Jun 11 2023

An active pattern is expected next week due to compressed zonal flow
aloft over much of the Southeast between a persistent upper level
ridging over the northern Gulf of Mexico and a closed low over the
Great Lakes region. As the extended period picks up on Monday night,
the surface low pressure stalled over the Great Lakes region will
begin to occlude. At this point, the cold front will become
elongated, oriented nearly parallel to the zonal flow over the
Southeast CONUS, and will stall across central and southern Georgia.
Much of north Georgia will remain within the post-frontal airmass
Monday night into early Tuesday. Low temperatures on Tuesday morning
are expected to be in the upper 50s to low 60s to the north of the
front and mid to upper 60s ahead of the front. Dewpoints will
gradually increase through the day on Tuesday as low-level winds
shift from northwesterly to southwesterly, increasing into the 60s
across the area by Tuesday afternoon. Precipitable water values will
similarly recover to between 1.5 to 2". Afternoon highs on Tuesday
will range from the upper 70s to low 80s in north Georgia and mid to
upper 80s in central Georgia.

A feature to keep an eye on Tuesday will be a mid/upper level
shortwave moving quickly from the ArkLaTex towards Georgia, which
will coincide with a slug of deep moisture moving into the
Southeast. Showers and thunderstorms will increase in coverage from
west to east during the daytime Tuesday, with highest chances near
the stalled frontal boundary. This boundary will retreat back to the
north on Tuesday night into Wednesday, at which point another
shortwave disturbance will bring another round of numerous showers
and thunderstorms across the forecast area, with highest chances
once again focused along the front. Rainfall totals from Tuesday
through Thursday morning are forecast to range from 2 to 3.5 inches,
although some uncertainty remains on where the highest amounts will
be will depend on the position of the frontal boundary, especially
as it begins to drift back to the north. Considering rain observed
today and Monday, locations that receive locally heavy rain could
see flash flooding and river flooding concerns. Similar to Tuesday,
increased cloud cover and precip coverage will keep lows limited to
the upper 70s and low 80s in north Georgia, although they will rise
into the mid to upper 80s in central Georgia.

On Thursday into Friday, it will be possible to see yet another
shortwave quickly drop from the central Great Plains towards west-
central Georgia, which would bring another round of heavy rain to
this area. However, mid-range guidance is inconsistent at this time
on the behavior and evolution of this system, and it will need to be
monitored in the coming days. By Friday afternoon and into the
weekend, high temperatures are forecast to reach into the upper 80s
to low 90s across the majority of the forecast area. These
temperatures, combined with dewpoints rising into the upper 60s to
low 70s, will lead to ample diurnal instability and scattered
showers and thunderstorms. Highest chances will be in the afternoon
hours each of these days, but showers and thunderstorms will likely
linger into the evening and night time given the low level
moisture.

King

&&

.AVIATION...
(18Z TAFS)
Issued at 151 PM EDT Sun Jun 11 2023

VFR to start TAF period. Mostly FEW to SCT cu expected this
afternoon. Morning rain/storms will help hold off
afternoon/evening TSRA, but can't rule out something impacting
ATL. Confidence too low in occurrence to include in TAF. Winds
are SW 8-12 kts. Line of storms expected tonight between 03-07Z.
MVFR cigs dropping to IFR by morning. Medium confidence in morning
IFR, but leaned towards it given increasing probabilities in
models. Winds will switch to W/NW tomorrow, 10-14 kts with gusts
above 20 possible.

//ATL Confidence...18Z Update...
Medium confidence afternoon/evening TSRA. Medium cigs. High all
others. See above.

Lusk

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          66  83  61  81 /  90  20  10  50
Atlanta         68  82  63  81 /  80  20  20  60
Blairsville     60  76  52  74 / 100  20  10  50
Cartersville    65  82  58  79 /  90  10  20  60
Columbus        69  87  66  86 /  60  50  30  70
Gainesville     66  81  60  78 /  90  20  10  50
Macon           68  87  65  86 /  50  40  20  60
Rome            66  83  59  79 /  90  10  20  60
Peachtree City  65  84  61  82 /  70  30  20  60
Vidalia         70  89  69  89 /  30  70  30  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Lusk
LONG TERM....King
AVIATION...Lusk
Hazardous weather outlook, Jun 11, 2:00 PM EDT, 1 hour 34 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
200 PM EDT Sun Jun 11 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121800-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
200 PM EDT Sun Jun 11 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Diminishing showers and thunderstorms will continue through the
early afternoon today.

Further thunderstorms are likely this evening
and tonight as a cold front moves through the area. Some storms
may become strong to severe with the main hazards including
damaging winds, hail, frequent lightning, and heavy rainfall.
While unlikely, a brief tornado is also possible in far northwest
Georgia.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms are expected to continue into early Monday morning
as the line pushes through Georgia in the overnight hours with
the main risks being damaging wind gusts.

Thunderstorms will be possible each day Tuesday through Friday.
Currently, the primary risk with these will be frequent lightning,
small hail, strong winds, and heavy rainfall that could lead to
isolated flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Special weather statement, Jun 11, 10:49 AM EDT, 4 hours 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1049 AM EDT Sun Jun 11 2023

GAZ046>049-057>059-111515-
Butts GA-Morgan GA-Walton GA-Rockdale GA-Jasper GA-Newton GA-
Henry GA-
1049 AM EDT Sun Jun 11 2023

...Strong thunderstorms will impact portions of southeastern
Rockdale, west central Morgan, east central Henry, southwestern
Walton, north central Butts, northwestern Jasper and Newton Counties
through 1115 AM EDT...

At 1049 AM EDT, a line of strong thunderstorms was along a line
extending from near Georgia International Horse Park to near Rocky
Plains to near Ola, and moving northeast at 30 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Conyers, Monroe, Covington, Social Circle, Oxford, Porterdale, Walnut
Grove, Rutledge, Newborn, Mansfield, Jersey, Georgia International
Horse Park, Stewart, Ola, Pannell, Eudora, North Alcovy,
Fincherville, Oak Hill and Magnet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3383 8365 3359 8362 3341 8373 3339 8407
      3351 8403 3367 8403
TIME...MOT...LOC 1449Z 246DEG 27KT 3365 8396 3352 8394 3341 8401

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 11, 1:15 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
115 PM EDT Sun Jun 11 2023

GAZ061-074>076-111745-
Jefferson GA-Washington GA-Hancock GA-Glascock GA-
115 PM EDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of southeastern
Hancock, southwestern Glascock, northern Washington and western
Jefferson Counties through 145 PM EDT...

At 115 PM EDT, a strong thunderstorm was near Deepstep, or 8 miles
northwest of Sandersville, moving northeast at 25 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Sandersville, Mitchell, Deepstep, Edge Hill, Edgehill, Hamburg State
Park, Downs, Agricola, Warthen and Linton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3302 8260 3296 8296 3312 8300 3326 8274
      3327 8272 3327 8269 3321 8259
TIME...MOT...LOC 1715Z 246DEG 23KT 3307 8292

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 11, 2:31 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
231 PM EDT Sun Jun 11 2023

GAZ076-111900-
Jefferson GA-
231 PM EDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of east central
Jefferson County through 300 PM EDT...

At 231 PM EDT, a strong thunderstorm was over Louisville, moving
northeast at 20 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Louisville and Moxley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3315 8227 3307 8229 3293 8227 3290 8239
      3306 8250 3322 8224
TIME...MOT...LOC 1831Z 241DEG 15KT 3302 8237

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 11, 3:00 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
300 PM EDT Sun Jun 11 2023

GAZ098-111>113-111930-
Toombs GA-Wheeler GA-Treutlen GA-Montgomery GA-
300 PM EDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of northwestern Toombs,
southeastern Treutlen, northeastern Wheeler and Montgomery Counties
through 330 PM EDT...

At 300 PM EDT, a strong thunderstorm was over Mount Vernon, moving
northeast at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Lyons, Mount Vernon, Vidalia, Glenwood, Ailey, Higgston, Santa Claus,
Tarrytown, Landsburg, Kibbee and Normantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3207 8261 3223 8271 3241 8243 3237 8241
      3236 8241 3234 8239 3217 8228
TIME...MOT...LOC 1900Z 241DEG 15KT 3219 8259

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 11, 3:12 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
312 PM EDT Sun Jun 11 2023

GAZ085-086-111945-
Emanuel GA-Johnson GA-
312 PM EDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of northeastern Emanuel
and east central Johnson Counties through 345 PM EDT...

At 311 PM EDT, a strong thunderstorm was over Blundale, or 11 miles
north of Swainsboro, moving east at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Summertown, Blundale, Three Points and Colemans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3270 8247 3278 8248 3276 8244 3277 8241
      3278 8240 3280 8242 3282 8239 3282 8236
      3284 8233 3283 8230 3283 8226 3280 8221
      3282 8215 3280 8214 3268 8209
TIME...MOT...LOC 1911Z 262DEG 29KT 3275 8239

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 11, 3:28 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
328 PM EDT Sun Jun 11 2023

GAZ086-113-112000-
Toombs GA-Emanuel GA-
328 PM EDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of northeastern Toombs
and south central Emanuel Counties through 400 PM EDT...

At 328 PM EDT, a strong thunderstorm was near Lyons, moving east at
30 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lyons, Vidalia, Ponderosa and Normantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3217 8236 3230 8242 3237 8224 3235 8225
      3235 8224 3230 8223 3228 8223 3224 8221
      3223 8221 3220 8220
TIME...MOT...LOC 1928Z 252DEG 28KT 3227 8230

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:06 AM EDTSpecial Weather StatementFFCCherokee24 min
Jun 11, 8:50 AM EDTSpecial Weather StatementFFCDouglas25 min
Jun 11, 9:24 AM EDTSpecial Weather StatementFFCCoweta, Fayette36 min
Jun 11, 9:41 AM EDTSpecial Weather StatementFFCDeKalb34 min
Jun 11, 10:49 AM EDTSpecial Weather StatementFFCNewton, Rockdale, Walton26 min
Jun 11, 1:15 PM EDTSpecial Weather StatementFFCWashington30 min
Jun 11, 2:31 PM EDTSpecial Weather StatementFFCJefferson29 min
Jun 11, 3:00 PM EDTSpecial Weather StatementFFCMontgomery30 min
Jun 11, 3:12 PM EDTSpecial Weather StatementFFCEmanuel33 min
Jun 11, 3:28 PM EDTSpecial Weather StatementFFCToombs32 min
Jun 11, 4:59 PM EDTSpecial Weather StatementFFCTroup31 min
Jun 11, 5:07 PM EDTSpecial Weather StatementFFCMeriwether23 min
Jun 11, 5:22 PM EDTSpecial Weather StatementFFCCoweta38 min
Jun 11, 5:32 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Meriwether, Spalding43 min
Jun 11, 5:43 PM EDTSpecial Weather StatementFFCWheeler32 min
Jun 11, 5:54 PM EDTSpecial Weather StatementFFCTreutlen36 min
Jun 11, 5:55 PM EDTSpecial Weather StatementFFCDodge35 min
Jun 11, 6:03 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Spalding25 min
Jun 11, 6:26 PM EDTSpecial Weather StatementFFCTreutlen34 min
Jun 11, 6:28 PM EDTSpecial Weather StatementFFCDeKalb32 min
Jun 11, 6:51 PM EDTSpecial Weather StatementFFCDeKalb, Fulton24 min
Jun 11, 6:54 PM EDTSpecial Weather StatementFFCTreutlen36 min
Jun 11, 7:13 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett32 min
Jun 11, 7:16 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett44 min
Jun 11, 7:33 PM EDTSpecial Weather StatementFFCEmanuel27 min
Jun 11, 7:38 PM EDTSpecial Weather StatementFFCBarrow, Jackson37 min
Jun 11, 7:48 PM EDTSpecial Weather StatementFFCCandler27 min
Jun 11, 7:56 PM EDTSpecial Weather StatementFFCBanks34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.